Anda belum login :: 04 Feb 2023 23:27 WIB
ArtikelH Control of Polynomial Fuzzy Systems: A Sum of Squares Approach  
Oleh: Syaichu-Rohman, Arief ; Trilaksono, Bambang Riyanto ; Sanjaya, Bomo W.
Jenis: Article from Journal - ilmiah nasional - terakreditasi DIKTI
Dalam koleksi: Journal of Engineering and Technological Sciences vol. 46 no. 02 (2014), page 152-169.
Topik: nonlinear; polynomial fuzzy controller; polynomial fuzzy system; polynomial Lyapunov function; SOSTOOLS; sum of squares.
Fulltext: 716-2120-1-SM.pdf (392.61KB)
Isi artikelThis paper proposes the control design of a nonlinear polynomial fuzzy system with H¥ performance objective using a sum of squares (SOS) approach. Fuzzy model and controller are represented by a polynomial fuzzy model and controller. The design condition is obtained by using polynomial Lyapunov functions that not only guarantee stability but also satisfy the H¥ performance objective. The design condition is represented in terms of an SOS that can be numerically solved via the SOSTOOLS. A simulation study is presented to show the effectiveness of the SOS-based H¥ control design for nonlinear polynomial fuzzy systems.
Opini AndaKlik untuk menuliskan opini Anda tentang koleksi ini!

Process time: 0.015625 second(s)